Some duality of weighted Bergman spaces of the half-plane
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 387-396
Published online June 1, 2005
Si Ho Kang
Sookmyung Women's University
Abstract : In the setting of the half-plane of the complex plane, we introduce a modified reproducing kernel and we show that for $ r>-{1}/{2}$, $B^{1,r}$-cancellation property holds and the Bloch space is the dual space of $B^{1,r}$.
Keywords : dual space, weighted Bergman space, modified Bergman kernels, half-plane, radial derivatives, Mobius transform
MSC numbers : Primary 31B05, 31B10; Secondary 47B35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd